# SDR SWAA2017012511465

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 61,940 hours, 36,016 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE SHELF PANEL OUTBOARD NR 7 SPOILER LOWER VERTICAL WEB CRACKED UPPER OUTBOARD CORNER.  R&R WEB PER SRM.
